MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2429-0500
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.Although requested, patient demographics not provided.
 
Event or Problem Description
It was reported that during an infusion using a pump, the silicone segment ballooned.It was unknown if there were any pushes given before, during or after the infusion.There was no patient harm.Although requested, no further information has been received.
 
Additional Manufacturer Narrative
The customer¿s report of a balloon in the silicone segment was confirmed.Visual inspection of the set noted that the silicone segment tubing had a slight ballooned bulge near the upper portion of the upper fitment.No other anomalies were observed.The set was re-primed with water and the observed bulge segment deflated due to the relief in pressure.Functional and pressure testing resulted in the set flowing freely and ran with no issues with no bulge/balloon in the silicone segment when the device door was opened after infusion was completed.The root cause of the customer¿s report was not identified.
 
Event or Problem Description

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8448720
Report Number9616066-2019-00808
Device Sequence Number14197561
Product Code FPA
UDI-Device Identifier10885403228018
UDI-Public10885403228018
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2429-0500
Device Catalogue Number2429-0500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(3)CUROS ALCOHOL DISINFECTANT CAPS; 8015,8100,500ML BAXTER BAG 0.9 % NACL, TD (B)(6) 2019; 8015,8100,500ML BAXTER BAG 0.9 % NACL, TD (B)(6) 2019